Camino Balbuena - A construction of small regular bipartite graphs of girth 8

dmtcs:461 - Discrete Mathematics & Theoretical Computer Science, January 1, 2009, Vol. 11 no. 2 - https://doi.org/10.46298/dmtcs.461
A construction of small regular bipartite graphs of girth 8Article

Authors: Camino Balbuena ORCID1

  • 1 Departament de Matematica Aplicada III [Barcelona]

Let q be a prime a power and k an integer such that 3 ≤ k ≤ q. In this paper we present a method using Latin squares to construct adjacency matrices of k-regular bipartite graphs of girth 8 on 2(kq2 -- q) vertices. Some of these graphs have the smallest number of vertices among the known regular graphs with girth 8.


Volume: Vol. 11 no. 2
Published on: January 1, 2009
Imported on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

2 Documents citing this article

Consultation statistics

This page has been seen 313 times.
This article's PDF has been downloaded 236 times.